# SDR AALA202510136335

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 41,385 hours, 17,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY EXIT LIGHTS FLICKERING INTERMITTENTLY WHILE TAXING TO GATE.  FOUND LEFT HAND EMERGENCY EXIT CEILING LIGHTS AT SEAT ROW 3, 10,AND 14 TURNING ON WITH SWITCH OFF. PER AMM 33-51-06 REMOVE AND REPLACED POWER SUPPLY (AALA202510136303) AND CONTROLLER (AALA202510136335) FOR THE LEFT HAND OVER WING EMERGENCY EXIT DOOR. OPERATIONAL TEST GOOD.
